# SDR AUS20020728

- Difficulty date: July 4, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Part number: 85420011061
- Condition: Out Of Adjust
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: CL
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR CENTRE DOOR ASSEMBLY OUT OF ADJUSTMENT.
